MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE® COMP PLATE, 2-HOLE STR, 20MM; PLATE, FIXATION, BONE

ARTHREX, INC. DYNANITE® COMP PLATE, 2-HOLE STR, 20MM; PLATE, FIXATION, BONE
Model Number DYNANITE® COMP PLATE, 2-HOLE STR, 20MM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that qty.7 to 8 ar-8771-0220s dynanite comp plates have broken in pediatric patients receiving foot fusions procedures, which we have been removed over the course of the past month or so.This was discovered after use in various cases with different surgeons.No additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
Review of this complaint confirmed the event summary code selection and an investigation including a product history review was performed as required.The complaint device was not returned for investigation, however, picture(s) of the complaint device were provided and used for investigation.The investigation confirmed the reported condition.The probable cause of the event was not able to be determined.The investigation did not change the potential harm(s) identified.Complaint trending for this event will be performed per wi-000100100.

Brand Name
DYNANITE® COMP PLATE, 2-HOLE STR, 20MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15484275
Report Number1220246-2022-05541
Device Sequence Number5212248
Product Code HRS
UDI-Device Identifier00888867307957
UDI-Public00888867307957
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNANITE® COMP PLATE, 2-HOLE STR, 20MM
Device Catalogue NumberAR-8771-0220S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date12/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown